# SDR 96UAL900846

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Packs
- Condition: Frozen
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TURNING PACKS ON, RIGHT PACK TRIPPED OFF.  COMPRESSOR OUTLET TEMPERATURE IN RED BAND,  LEFT PACK WAS APPROACHING YELLOW BAND.  NOTICED HIGH DUCT TEMPERATURE, DUCT OVERHEAT LT LIGHT AND PACK TRIP OFF.  SMOKE FILLED BOTH COCKPIT AND CABIN.  *S/D*  AFTER MAINTENANCE THAWED BOTH PACKS THE OPERATIONAL CHECK WAS OK.
